# SDR FDEA200906051942

- Difficulty date: June 5, 2009
- Submitted: June 8, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 453N180140
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT BS 1560, STR 22R TO STR 27R, SIDEWALL SUPPORT ANGLE CORRODED. SUPPORT ANGLE FOUND BADLY DEFORMED AND CORRODED BEYOND SRM ALLOWABLE DAMAGE LIMITS. SUPPORT ANGLE REMOVED AND REPLACED IAW SRM 51-40-02 REV.96.  REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100 CRITERIA.
